Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

129 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for high serum creatinine levels

Answered by
Dr.
Dr. Anshul Varshney

Internal Medicine Specialist

Practicing since :2009

Answered : 3072 Questions

default
Posted on Thu, 29 Sep 2016 in Medicines and Side Effects
Question: Hi i just did a test for creatinine and urea because 5 days back i went through an arthroscopy and regional anesthesia and since then ive been having very clear urine, frequent need to urinate, feeling nauseous, loss of appetite, constipated and feel like sleeping all the time.
You will find attached details of medications given during the arthroscopy as well as my urea and creatinine level. Note that 2 months back my urea result was 4.6 and now it is up to 8.2.
Can you please advise whether i should be concerned about my kidney function or perform other tests?
doctor
Answered by Dr. Anshul Varshney 54 minutes later
Brief Answer:
Get Further investigations.

Detailed Answer:
Welcome To HCM. I am Dr Anshul Varshney. I understand your concern.

Yes definitely there is significant rise in Serum Creatinine levels and this means you are suffering from Acute Kidney Injury (AKI).

Now question is what caused AKI?

I checked your attachments and could not find any thing causing AKI.

Now following are the possibilities in your case :
1. Urinary tract infection (UTI) secondary to catheterization if performed during hospitalization.

2. Contrast if used anytime during any investigation or procedure.

3. Pain killers use.

So, I would keep UTI as the first possibility based on your symptoms as well as your scenario. Go ahead with a Urine Routine and culture.

Drink plenty of water and share reports as they are available.

You might require antibiotics for UTI.

I hope it helps you.
If you have any further query, please ask me.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Anshul Varshney 39 minutes later
a month back my urea was half what it appears to be in the current report. I will repeat a blood test tomorrow and did a urine test today. will share reports.
doctor
Answered by Dr. Anshul Varshney 51 minutes later
Brief Answer:
It's Acute

Detailed Answer:
Yes, that;s why i said this is acute kidney injury and not chronic.
You need the investigations discussed.
Review with reports.
Good luck.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Medical Procedures ,  
Lab Tests ,  
Medical Topics

Recent questions on  Regional anesthesia

doctor1 MD

If an anesthesiologist proceeds with an epidural incorrectly during labor, can it cause nerve damage that would make it hard, if not impossible, to reach orgasm? I m 25 years old and since I had my son 6 months ago, I haven t been able to have an orgasm and I m wondering if the epidural had anything to do with it. Sex isn t painful it feels normal but nothing feels as good. I also tore in two spots and two layers because they didn t do an episiotomy and i had no stitches afterwards but everything healed correctly with no infections.

doctor1 MD

Hello, Last April I started getting occipital injections and then went on to lumbar epidurals,mid thoracic blocks,cervicals and rhizotomys and 2 medro dose packs after the rhizotomy's I have had some of these treatments at other times over 15 years. I am losing my hair at an excelerated rate, last may I had a hair cut and the next cut was two days ago and the hairdresser wouldn't let me see the hair loss we both thought it could be Lisinopril but is from all this concentrated steroid injections and if so if I stop the injections for 3 months if I can will my hair start to regrow and when do you think the falling out my stop. My last procedure of cervical blocks was last month November. Please help me, Angela

doctor1 MD

I had an epidural injection in my cervical spine five days ago due to herniated disks and stenosis, pain and numbness in arms/hands. Immediately following the injections, my blood pressure went way up to 160/120., where I normally have perfect BP. Since the injection, i had a few days of pain relief and thought I was improving during the injection . However, I have had the hot flashes, heart palpitations, insomnia, feeling of inability to breathe, and stomach nauseous since the shot(comes and goes). !I was told if the shots don t work, I will need to get the disks fixed. I am 40 years old, my mother had the same problem and had the surgery when she was in her late 40 s. The pain in the neck has returned and I don t feel any relieve. My question s in regards to the shots and hit should do. Is The reaction to the steroid normal, or can it be indicative of an unhealthy issues. Is the reaction to be worse if iget a second injection? I don t want to go through this reaction to the shots again if the best thing is to get surgery anyway, but I am scared for surgery. The reaction to the injection did scare me s well

doctor1 MD

I had a microdisectomy at L4/L5 in 2004. On the 14th of December I had a major flare up and could not put my left leg on the ground due to the unbearable pain. I was hospitalised and on the 21st December I had a nerve block as the mri showed extensive bulging at L5/S1. The nerve block did not work. I had an epidural on the 21st January which again did not work. Last Tuesday I was again taken in for a top up epidural which so far has not made any difference. I have been from wheelchair to bed since the 14th December. Is there any chance that the epidural injections could still kick in or should they have worked by now.

doctor1 MD

how should a person be treated who has osteomyelitis in their system and is diabetic and has a big place on there leg like a boil and was told by a doctor that it is already infected and shouldn't be lanced. this person has a very bad heart and...

doctor1 MD

Hi my name is XXXXXXX i am 58 yrs.old i have been scheduled for blatter surgery 2 remove a golf ball size stone.I have never been put 2 sleep before and suffer from terrible anxiety .I take 1mg zanax ever day and have for over 10 yrs. for panic...